It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Mental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 03-25-2011, 07:29 PM   #1
Join Date: Mar 2011
Location: USA
Posts: 1
nicolieolie5990 HB User
Exclamation Withdrawls from Risperdal

Hi anyone,
I was currently taking effexor xr and risperdal 1 mg and was wondering if anyone was having side effects from coming off this medication. I have read on the internet that it can cause insomia, symptoms similar to schizophrenia, and depression. I stopped taking it last night and I woke up feeling great this morning. Is there anything that anyone knows of that I should be worried about or concerned regarding the withdrawl symptoms?

Sponsors Lightbulb
Old 04-07-2011, 11:25 AM   #2
Junior Member
Join Date: Sep 2010
Location: Canada British Columbia
Posts: 15
Daynoe HB User
Re: Withdrawls from Risperdal

No you don't really need to worry that much. I have taken these drugs and come off them side affect free.

But you should never stop medication cold shoulder. Stopping medications suddenly definitely will increase the chance for side affects.

If you are quitting the medications quit gradually.

Hope this helps.

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Withdrawals of Risperdal waynem45 Mental Health 0 03-18-2011 08:11 PM
Muscle Twitches with Risperdal wwwgirl Mental Health 0 07-22-2010 02:16 AM
Two Question's about Risperdal.... Sari05 Mental Health 4 06-10-2008 06:17 PM
Risperdal, Seroquel paddler Mental Health 6 12-15-2007 07:47 PM
Risperidone VPX5 Mental Health 3 11-27-2005 04:41 PM
To all with hallucinations..... Little 1 Mental Health 6 07-04-2005 06:18 PM
Can anyone help me? Bubsmomalso Family & Friends of the Mentally Ill 39 03-13-2005 09:46 PM
Paxil and Zoloft withdrawls!(HELP ME) misfitchick Mental Health 2 06-21-2004 05:38 AM
Temporal Lobe Frustrations!..any advice? SSRI's ShawnJC1 Mental Health 4 10-17-2003 03:43 PM
Risperdal or Risperidone bonnyfelden Mental Health 9 07-09-2002 09:49 PM

risperdal, risperidone, withdrawls from rsiperdal

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:44 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!